Screen Shot 2019-03-07 at 5.05.16 PMThe inaugural Great Lakes Evolutionary Genomics Symposium will be held on May 31, 2019, at the Center for the Arts located in the University at Buffalo. We aim to bring together faculty and trainees from a range of backgrounds with a particular focus on work at the interface between genomics and evolutionary biology. We strongly encourage faculty to encourage their trainees to attend and present.
There will be no fee for participation. 
 
The abstract submission is now open and will be closed on May 10th.  The submission portal can be reached here: 
 
If you have any question, please contact Omer (gokcumen@gmail.com)
PROGRAM (SUBJECT TO MINORS CHANGES)
10am-10.30am Set up posters
10.30am – 12.00 am: Poster Session
12pm – 01:00 pm: Lunch
1.00 – 02:20 pm: Talk Session 1 (4 speakers of 20 minutes)
2.20 -2.40pm Break
2.40 – 4.00 pm Talk Session 2 (4 speakers of 20 minutes)
4.00 – 4.20 pm Break
4.20 – 5.00 pm: Talk Session 3 (2 speakers of 20 minutes)
5.00 – 5.30 pm – Last remarks and some discussion about the next event (like in Gordon conference).
5.30 – 6.10 pm – Keynote speaker (40 minutes)
After – Wings at Anchor bar